# SDR IPXA2025012994882

- Difficulty date: January 20, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 39,628 hours, 26,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 148N313820
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION FOUND ON APU AIR INLET DOOR FRAME. INSTALLED NEW STRAP IAW B757-200, SRM 51-40-02. REVIEWED
